# SDR SIMA20120612006

- Difficulty date: June 12, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 23,397 hours, 19,832 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 1301
- Condition: Failed
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

FLT 2871,  CREW REPORTED A STRONG ELECTRICAL BURNING ODOR IN COCKPIT AND FORWARD CABIN, NO SMOKE PRESENT.  DECLARED AN EMERGENCY,  DIVERTED, AND LANDED WITHOUT INCIDENT.   AIRCRAFT REMOVED FROM SERVICE.  MAINTENANCE FOUND NR 2 RECIRCULATION FAN INOPERATIVE, PRODUCED ODOR WHEN RUNNING.  REMOVED AND REPLACED RIGHT CABIN RECIRCULATION FAN IAW AMM 21-24-01. OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
